# SDR DLM88020304

- Difficulty date: March 13, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 37,224 hours, 30,425 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: MS21059L3
- Condition: Damaged
- Location: R1 Threshold
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR ATTACH FITTING COULD NOT BE SECURED.  FOUND NUTS DAMAGED.  REPLACED SAME.
